# SDR IPXA09557047

- Difficulty date: August 3, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON AFT CARGO DOOR LWR FRAME AT BS 1430.  REMOVED AND REPLACED LWR DOOR FRAME AT BS 1430 IAW SRM 51-40-02-0G SRM 51-40-05-0G.
